# SDR USAA2012041600017

- Difficulty date: April 15, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - 2 CRACKS ON AFT FRAME SEGMENT ON LEFT AFT EMERGENCY EXIT DOOR 834.  REPLACED FRAME SEGMENT ON LEFT AFT EMERGENCY EXIT DOOR 834 IAW EO 5210Y228.
